It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I took a different BCP for two years before going on apri for another 2. I decided to give my body a rest, as I was mostly on the pill for medical reasons (periods really knock me out, acne, long periods.) I had also gained a lot of weight over the years, when before I never gained weight. I am hoping that being off the pill will be able to help me lose weight, as I've tried before and hardly anything happened.

Anyway, my question is: should I expect my body to revert to that way it was, with the terrible day or two before my period making me bedridden and such? I ask because today at work I had to go home because I was dizzy, faint, and it felt like cotton on my ears. My co-workers said I looked pale, like the color had been drained out of me. This all sounds WAY too familiar, and I just want to be sure that this is something that could happen after going off BCP before I try to treat an illness.

I havent experienced any unusual breakouts or anything yet, but if a woman's body can just revert right back to the way it was four years earlier, I want to be prepared. You know? ^_^

I also have heard that some women who are depressed while on the pill find themselves not depressed when off. Over the past few years, I have suffered from long periods of depression: could the pill have been the reason?

Also, my sex drive was non-existant on the pill, and now I am feeling it again. Is that normal?! I thought it would have been the opposite!

Thanks anyone who can answer my questions. I never feel comfortable asking my ob-gyn doctor because she treats my mother too lol

-Rashida
[QUOTE=rashida]I took a different BCP for two years before going on apri for another 2. I decided to give my body a rest, as I was mostly on the pill for medical reasons (periods really knock me out, acne, long periods.) I had also gained a lot of weight over the years, when before I never gained weight. I am hoping that being off the pill will be able to help me lose weight, as I've tried before and hardly anything happened.

Anyway, my question is: should I expect my body to revert to that way it was, with the terrible day or two before my period making me bedridden and such? I ask because today at work I had to go home because I was dizzy, faint, and it felt like cotton on my ears. My co-workers said I looked pale, like the color had been drained out of me. This all sounds WAY too familiar, and I just want to be sure that this is something that could happen after going off BCP before I try to treat an illness.

I havent experienced any unusual breakouts or anything yet, but if a woman's body can just revert right back to the way it was four years earlier, I want to be prepared. You know? ^_^

I also have heard that some women who are depressed while on the pill find themselves not depressed when off. Over the past few years, I have suffered from long periods of depression: could the pill have been the reason?

Also, my sex drive was non-existant on the pill, and now I am feeling it again. Is that normal?! I thought it would have been the opposite!

Thanks anyone who can answer my questions. I never feel comfortable asking my ob-gyn doctor because she treats my mother too lol

-Rashida[/QUOTE]


There's no way to know how you're body will react after being on the pill. Some women have longer/painful periods after stopping the pill, and other women have shorter/pain free periods. It's just a "wait and see" thing.

The pill can affect depression, but if the hormones weren't what was causing the depression, you may not see a reprieve in symptoms.

A boosted libido is certain normal after stopping the pill, too.





All times are GMT -7. The time now is 02:22 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!